# SDR DALA2023041102852

- Difficulty date: April 6, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 6,058 hours, 2,734 cycles
- Engine: Pwa PW1519G
- Engine time: 2,763 hours, 1,244 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8140 -ATB- RETURNED TO SLC DUE TO LEFT ENGINE NACELLE OVERHEAT INDICATION. CORRECTIVE ACTION: REPLACED BUFFER AIR VALVE, BUFFER AIR VALVE SOLENOID, PRESSURE SENSOR, AND SENSE LINE DUE TO ASSOCIATED FAULTS.
